American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 112 found      Go to page: 1 2 3 4

[61] Kenneth A. Ribet. Galois representations and modular forms . Bull. Amer. Math. Soc. 32 (1995) 375-402. MR 1322785.
Abstract, references, and article information   
View Article: PDF

[62] K. Rubin and A. Silverberg. Erratum: ``A report on Wiles' Cambridge lectures'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ {\bf 31} (1994), no.\ 1, 15--38; MR1256978 (94k:11062)] by K. Rubin and A. Silverberg . Bull. Amer. Math. Soc. 32 (1995) MR 1300061.
Abstract, references, and article information   
View Article: PDF

[63] Armand Borel. Values of indefinite quadratic forms at integral points and flows on spaces of lattices . Bull. Amer. Math. Soc. 32 (1995) 184-204. MR 1302785.
Abstract, references, and article information   
View Article: PDF

[64] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[65] René Schoof. Families of curves and weight distributions of codes . Bull. Amer. Math. Soc. 32 (1995) 171-183. MR 1302786.
Abstract, references, and article information   
View Article: PDF

[66] Samuel S. Holland. Orthomodularity in infinite dimensions; a theorem of M. Sol\`er . Bull. Amer. Math. Soc. 32 (1995) 205-234. MR 1307904.
Abstract, references, and article information   
View Article: PDF

[67] Bart de Smit and Robert Perlis. Zeta functions do not determine class numbers . Bull. Amer. Math. Soc. 31 (1994) 213-215. MR 1260520.
Abstract, references, and article information   
View Article: PDF

[68] K. Rubin and A. Silverberg. A report on Wiles' Cambridge lectures . Bull. Amer. Math. Soc. 31 (1994) 15-38. MR 1256978.
Abstract, references, and article information   
View Article: PDF

[69] Michael A. Bean. An isoperimetric inequality related to Thue's equation . Bull. Amer. Math. Soc. 31 (1994) 204-207. MR 1260516.
Abstract, references, and article information   
View Article: PDF

[70] M. Ram Murty. Selberg's conjectures and Artin $L$-functions . Bull. Amer. Math. Soc. 31 (1994) 1-14. MR 1242382.
Abstract, references, and article information   
View Article: PDF

[71] M. J. Hopkins and B. H. Gross. The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory . Bull. Amer. Math. Soc. 30 (1994) 76-86. MR 1217353.
Abstract, references, and article information   
View Article: PDF

[72] Sylvain E. Cappell and Julius L. Shaneson. Genera of algebraic varieties and counting of lattice points . Bull. Amer. Math. Soc. 30 (1994) 62-69. MR 1217352.
Abstract, references, and article information   
View Article: PDF

[73] B. Mazur. On the passage from local to global in number theory . Bull. Amer. Math. Soc. 29 (1993) 14-50. MR 1202293.
Abstract, references, and article information   
View Article: PDF

[74] Jerrold R. Griggs. On the distribution of sums of residues . Bull. Amer. Math. Soc. 28 (1993) 329-333. MR 1183998.
Abstract, references, and article information   
View Article: PDF

[75] P. D. T. A. Elliott. Additive functions on shifted primes . Bull. Amer. Math. Soc. 27 (1992) 273-278. MR 1155279.
Abstract, references, and article information   
View Article: PDF

[76] Herbert S. Wilf and Doron Zeilberger. Rational function certification of multisum/integral/``$q$'' identities . Bull. Amer. Math. Soc. 27 (1992) 148-153. MR 1145580.
Abstract, references, and article information   
View Article: PDF

[77] H. W. Lenstra. Algorithms in algebraic number theory . Bull. Amer. Math. Soc. 26 (1992) 211-244. MR 1129315.
Abstract, references, and article information   
View Article: PDF

[78] Stephen C. Milne and Glenn M. Lilly. The $A_\ell$ and $C_\ell$ Bailey transform and lemma . Bull. Amer. Math. Soc. 26 (1992) 258-263. MR 1118702.
Abstract, references, and article information   
View Article: PDF

[79] M. Burger, J.-S. Li and P. Sarnak. Ramanujan duals and automorphic spectrum . Bull. Amer. Math. Soc. 26 (1992) 253-257. MR 1118700.
Abstract, references, and article information   
View Article: PDF

[80] Jinghua Kuang. On the basis problem for Siegel-Hilbert modular forms. Bull. Amer. Math. Soc. 25 (1991) 61-67. MR 1090405.
Abstract, references, and article information   
View Article: PDF

[81] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[82] Geoffrey Mason. $G$-elliptic systems and the genus zero problem for $M_24$. Bull. Amer. Math. Soc. 25 (1991) 45-53. MR 1080615.
Abstract, references, and article information   
View Article: PDF

[83] Gove W. Effinger and David R. Hayes. A complete solution to the polynomial 3-primes problem. Bull. Amer. Math. Soc. 24 (1991) 363-369. MR 1069987.
Abstract, references, and article information   
View Article: PDF

[84] J. S. Milne. The conjecture of Langlands and Rapoport for Siegel modular varieties. Bull. Amer. Math. Soc. 24 (1991) 335-341. MR 1071030.
Abstract, references, and article information   
View Article: PDF

[85] Benedict H. Gross. Some applications of Gelfand pairs to number theory. Bull. Amer. Math. Soc. 24 (1991) 277-301. MR 1074028.
Abstract, references, and article information   
View Article: PDF

[86] Isaac Efrat. On the discrete spectrum of certain discrete groups. Bull. Amer. Math. Soc. 24 (1991) 125-129. MR 1053987.
Abstract, references, and article information   
View Article: PDF

[87] A. B. Goncharov. The classical trilogarithm, algebraic $K$-theory of fields, and Dedekind zeta functions. Bull. Amer. Math. Soc. 24 (1991) 155-162. MR 1056557.
Abstract, references, and article information   
View Article: PDF

[88] Douglas Costa and Gordon Keller. Normal subgroups of ${\text{SL}}\left( {2,A} \right)$. Bull. Amer. Math. Soc. 24 (1991) 131-135. MR 1056153.
Abstract, references, and article information   
View Article: PDF

[89] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information   
View Article: PDF

[90] Armand Brumer and Oisín McGuinness. The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 375-382. MR 1044170.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 112 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia